# SDR CA961018003

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON200
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Start/Generator
- Component: Learsiegler, 23075008
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNITS NOT MEETING MANUFACTURER'S RECOMMENDED TBO'S DUE TO PREMATURE BEARING  FAILURE.  IN MOST CASES, THE PROBLEM IS AIR CREW SNAG, A RUMBLING FROM THE STARTER/GENERATOR.  THIS FOUND ON TWO DIFFERENT GENERATORS.
